Advanced Search
MyIDEAS: Login to save this article or follow this journal

History dependence without unstable steady state: a non-differentiable framework

Contents:

Author Info

  • Hartl, Richard F.
  • Kort, Peter M.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-49FGTBT-1/2/20c55ae4d04df32f7771b02bb701ebc8
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 39 (2003)
Issue (Month): 8 (November)
Pages: 891-900

as in new window
Handle: RePEc:eee:mateco:v:39:y:2003:i:8:p:891-900

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Antonio Ciccone & Kiminori Matsuyama, 1993. "Start-Up Costs and Pecuniary Externalities as Barriers to Economic Development," NBER Working Papers 4363, National Bureau of Economic Research, Inc.
  2. Skiba, A K, 1978. "Optimal Growth with a Convex-Concave Production Function," Econometrica, Econometric Society, Econometric Society, vol. 46(3), pages 527-39, May.
  3. Michel, P., 1980. "On the Transversality Condition in Infinite Horizon Optimal Problems," Cahiers de recherche, Universite de Montreal, Departement de sciences economiques 8024, Universite de Montreal, Departement de sciences economiques.
  4. Dechert, W. Davis, 1983. "Increasing returns to scale and the reverse flexible accelerator," Economics Letters, Elsevier, Elsevier, vol. 13(1), pages 69-75.
  5. Antonio Ladron de Guevara & Salvador Ortigueira & Manuel Santos, 1995. "A Two-Sector Model of Endogenous Growth with Leisure," Working Papers, Centro de Investigacion Economica, ITAM 9503, Centro de Investigacion Economica, ITAM.
  6. Dechert, W. Davis & Nishimura, Kazuo, 1983. "A complete characterization of optimal growth paths in an aggregated model with a non-concave production function," Journal of Economic Theory, Elsevier, Elsevier, vol. 31(2), pages 332-354, December.
  7. Robert J. Barro, 1995. "Inflation and Economic Growth," NBER Working Papers 5326, National Bureau of Economic Research, Inc.
  8. Paul M Romer, 1999. "Increasing Returns and Long-Run Growth," Levine's Working Paper Archive 2232, David K. Levine.
  9. Matsuyama, Kiminori, 1991. "Increasing Returns, Industrialization, and Indeterminacy of Equilibrium," The Quarterly Journal of Economics, MIT Press, MIT Press, vol. 106(2), pages 617-50, May.
  10. Barucci, Emilio, 1998. "Optimal Investments with Increasing Returns to Scale," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 39(3), pages 789-808, August.
  11. Arthur, W Brian, 1989. "Competing Technologies, Increasing Returns, and Lock-In by Historical Events," Economic Journal, Royal Economic Society, Royal Economic Society, vol. 99(394), pages 116-31, March.
  12. Kort, P.M. & Hartl, R.F., 2000. "Optimal investments with increasing returns to scale: A further analysis," Open Access publications from Tilburg University, Tilburg University urn:nbn:nl:ui:12-84063, Tilburg University.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Ali Khan, M. & Piazza, Adriana, 2012. "On the Mitra–Wan forestry model: A unified analysis," Journal of Economic Theory, Elsevier, Elsevier, vol. 147(1), pages 230-260.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:39:y:2003:i:8:p:891-900. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.